Dry + Accutane

Narrow 7 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Dry, Thin Skin from Accutane?

I went through a course of Accutane (Roccutane) treatment a few years ago. Since then, my skin seems much thinner and drier. Could the Accutane have... READ MORE

Will vaginal dryness, while on accutane, resolve post treatment?

Hello, I am a 26 year old female on her third month of accutane (20 mg). I am experiencing vaginal dryness... and am concerned about whether this will... READ MORE

Getting Restylane for Lips Before Starting on Accutane?

After Accutane, I'll be off any kind of elective treatment for a year, so can I get fillers in my nasolabial folds and lips BEFORE starting the... READ MORE

Post Accutane Side Effects?

My skin, lips, and now eyes are still very dry after accutane. My skin is also thinned and is fragile. Im starting to show premature wrinkles at 20.... READ MORE

Initial Breakout on Second regimen of Accutane? (Please Answer, please!)

Hello, I just started my second course of Accutane with 40 mg/day. My previous dose was much higher, started with 80 mg/day and went up to 170 mg/day.... READ MORE

6 months after accutane skin- what happened?

My skin turned white, dull, doesn't seem to get any color in the sun. What happened? it is so dry now i can peel skin off my forehead and under my... READ MORE

I have mild acne and have been on 20mg Accutune. Is it ok for me to up my dose to 40 mg after 2 weeks?

I am a 21 year old female,5'8, 60kgs. I have mild acne. I have been on 20mg accutane for about 10 days now. I am not experiencing much difference... READ MORE

No matching results